It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-25-2005, 01:47 PM   #1
Veteran
(male)
 
Join Date: Nov 2000
Location: Connecticut
Posts: 358
adam2000 HB User
Zoloft help!

I have been on zoloft since Mid May - in the beginning i was on a small dose of 25. Then I graduated to 50 mg, which i took 25 before bed and 25 at noon. 2-3 weeks ago my pych recommended i do the whole 50 at night, which i did. Within the last few days, I notice i have been waking up more at night, and feel more out of it during the day than i used to....kind of "numb" if you will, maytbe a little more anxious, and I notice my palms sweat a little more. Is this normal? Would this be my body getting acclimated to the 50 all at once?

Thanks all!

Adammmmm "forever Anxious"
__________________
~Adam~

"An obstacle is just a stepping stone"

 
Sponsors Lightbulb
   
Old 08-25-2005, 03:24 PM   #2
Senior Veteran
(male)
 
Join Date: Feb 2003
Location: melbourne, vic, aust
Posts: 7,378
hry33 HB Userhry33 HB User
Re: Zoloft help!

if you were happier taking it the old way, go back to this
50 is an effective dose for many
__________________
Life is not a dress rehearsal

 
Sponsors Lightbulb
   
Old 08-25-2005, 03:41 PM   #3
Veteran
(male)
 
Join Date: Nov 2000
Location: Connecticut
Posts: 358
adam2000 HB User
Re: Zoloft help!

Well the reason I did the whole 50 at night was from my psychs recommendation. I was getting pretty tired in the mid afternoon and i would take the 25 around lunchtime. IM just wondering if there is a difference taking it all at night? Would my body need to readjust for a few weeks?
__________________
~Adam~

"An obstacle is just a stepping stone"

 
Old 08-25-2005, 05:35 PM   #4
Member
 
Join Date: Feb 2004
Location: United States
Posts: 52
ShawnaS HB User
Re: Zoloft help!

I was on Zoloft for a few months as well, and when the doc increased my dosage i began having the same side effects as when i first started, so in answer to your question i am pretty sure it is your body just trying to adjust, i would give it another week or two, and if that doesn't help contact your doc, for sure.

 
Old 08-25-2005, 09:40 PM   #5
Veteran
(male)
 
Join Date: Nov 2000
Location: Connecticut
Posts: 358
adam2000 HB User
Re: Zoloft help!

Thanks Shawna, That was my guess, since i wasnt like this since i first started. hope it goes away quick! quite annoying

THanks for the input, anyone else?

God Bless,
Adam
__________________
~Adam~

"An obstacle is just a stepping stone"

 
Old 08-28-2005, 09:46 PM   #6
Newbie
(female)
 
Join Date: Aug 2005
Posts: 1
dazedonzoloft HB User
Question Re: Zoloft help!

hi. i am new to the site. i have been on zoloft for three weeks now. i have been experiencing these annoying headaches, not painful in any way but annoying. i was told that i was having panic attacks and prescribed the medicine. i assume that it does take time for your body to adjust to the medicine. but i also missed two doses this week as well and have changed the time that i take them now. i used to take them in the afternoon and now i take them at night. i do not have the headaches all day, they come and go, and they are more annoying than anything.

it is normal?

 
Old 08-28-2005, 11:24 PM   #7
Senior Veteran
(female)
 
Join Date: May 2004
Posts: 1,148
seriousperson HB Userseriousperson HB User
Re: Zoloft help!

I'm a small person on the maximum dose of Zoloft.
Recently I was feeling dizzy in the afternoon while I was taking all of the Zoloft in the morning.
So my doc had me split it up because he said I was going through withdrawl in the afternoon.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
how do i take myself off of zoloft msuguy01010 Drug Interactions / Side Effects 19 06-26-2010 09:25 AM
Lexapro vs. Zoloft ~ Questions, help appreciated. xMzS13x Anxiety 8 10-28-2008 11:26 AM
From Zoloft to Lexapro any advice? KJsunny Anxiety 8 08-05-2006 11:14 PM
Question for Zoloft Users Alyna25 Anxiety 3 09-19-2005 01:01 PM
Zoloft Withdrawal is HELL! PaddyB Depression 215 07-07-2005 09:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!